# SDR IPXA2020030252714

- Difficulty date: February 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2215125581
- Part serial: 0699001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#3 ENG. R/H T/R AFT INNER BARREL UPPER SKIN IS CRACKED AT STA. NAC=194 & 1:00 POS.REPAIRED CRACKED #3 ENG. R/H T/R IAW VTSAA EA 011-7830-01-A8030 REV. I/R AND UPS EO MD11-7830-75552-A. (MINOR)
